# SDR WX0A071515

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FINAL WHEN EXTENDING FLAPS 20 TO 30 FLAPS STOPPED MOVING AT 25 AND LEADING EDGE SLAT ASYM EICAS AND LEADING EDGE ANNUNCIATOR ILLUMINATED.  PERFORMED FSEU BITE PROCEEDURE BLOCKS 1, 2, 3 AND 33 OF FIM.  NO DEFECTS NOTED.  FURTHER TROUBLESHOT TO ISLOLATION OF LEFT WING I/B - O/B SLAT SENCING SWITCH.
